| Model Number |
RONYX40015UX |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Injury (2348); Insufficient Information (4580)
| Date of Event |
11/04/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During a procedure, an attempt was made to use one resolute onyx rx coronary drug eluting stent to treat a lesion.The device was inspected with no issues noted.Negative prep was not performed.The device did not pass through a previously deployed stent.Resistance was not encountered when advancing the device.Excessive force was not used during delivery.It was reported that stent dislodgement occurred during delivery to the lesion.It was stated during advancement through the lesion the stent came off the balloon.It was noted to be still on the wire but not in the correct position.A smaller balloon was put into the stent and it was ballooned up to the correct size and deployed.The procedure was completed using another stent in the correct position which overlapped the first stent but no issues were noted.The patient was reported to be alive with no further injuries.
Additional Manufacturer Narrative
Additional information: lesion site: lad.Lesion % stenosis:80% stenosis the lesion was pre-dilated.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Additional information: patient date of birth, age, gender, weight provided relevant history added to b7 the lesion was pre-dilated using a 3.50x15mm nc euphora balloon.It was stated that the stent failed to cross the lesion and was removed.The stent was re-inserted.A smaller balloon (2.0x6mm euphora rx) was put into the stent and it was ballooned up to the correct size and deployed.The procedure was completed using another stent (resolute onyx 4.0x8mm).The lesion was also post-dilated using a 4.0x12mm nc euphora balloon.Correction: device return date device evaluation summary: device returned for evaluation.The stent was not present on the balloon and did not return for analysis.The balloon folds were expanded.Crimp impressions were visible on the exposed balloon surface.Kinks were noted on the distal shaft approx.21cm proximal to the distal tip.The inner lumen patency was verified with a 0.015 inch mandrel.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Image analysis review: procedural image review shows a lesion in the lad with calcification and exhibiting 80% stenosis.This morphology appears to have most likely impacted on the stent dislodgement.The vessel is predilated using a balloon and there is an attempted delivery of the resolute onyx through what appears to be a previously deployed stent.The mechanism of stent dislodgement event is not seen on the images provided but deployment of the dislodged stent is shown.A second stent is seen being deployed to the intended area of the lesion which overlaps the resolute onyx and the previously deployed stent.Procedural images show improved blood flow in the lad after implantation of the stents.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.